The Riemann-Lebesgue theorem on groups

Goldberg, Robert R. and Simon, A. B.: The Riemann-Lebesgue theorem on groups. Acta scientiarum mathematicarum, (27) 1-2. pp. 35-39. (1966)

[img] Cikk, tanulmány, mű
math_027_fasc_001_002_035-039.pdf

Download (775kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 1-2
Page Range: pp. 35-39
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Riemann Bernhard, Lebesgue Henri Léon, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 39. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14094

Actions (login required)

View Item View Item